Rate the Article: Some New Results about the Convergence of Fuzzy Measurable Functions Sequence on Fuzzy Measure on Fuzzy Sets, IJSR, Call for Papers, Online Journal
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 109 | Views: 396 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | Iraq | Volume 6 Issue 10, October 2017 | Rating: 6.7 / 10


Some New Results about the Convergence of Fuzzy Measurable Functions Sequence on Fuzzy Measure on Fuzzy Sets

Noori F. Al-Mayahi, Karrar S. Hamzah


Abstract: The goal of this paper is to study the Convergence of fuzzy measurable functions sequence on fuzzy sets and get on some new results


Keywords: Fuzzy measure, exhaustive, order continuous, null additive, autocontinuous from below, accountably weakly null-additive fuzzy measure, null-continuous


Edition: Volume 6 Issue 10, October 2017,


Pages: 1827 - 1835



Rate this Article


Select Rating (Lowest: 1, Highest: 10)

5

Your Comments (Only high quality comments will be accepted.)

Characters: 0

Your Full Name:


Your Valid Email Address:


Verification Code will appear in 2 Seconds ... Wait

Top